MAUDE Adverse Event Report: DEPUY SPINE INC ACIS PROTI 10 DG HL M 6 MM H; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

DEPUY SPINE INC ACIS PROTI 10 DG HL M 6 MM H; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 208843005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Osteolysis (2377)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during a procedure the surgeon used acis proti and he put the grasp into deep and loss some motor function in the patient.This report is for (1) acis proti 10 dg hl m 6 mm h.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5.
 
Event or Problem Description
On (b)(6) 2022, the surgeon performed a c4-5 anterior cervical discectomy and fusion with hardware removal.During the procedure, the spinal cord was compressed causing injury.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.No conclusions could be drawn as no devices were returned for manufacturer review or investigation.Review of manufacturing records has been requested.
 
Event or Problem Description
This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: a review of the receiving inspection (ri) for acis proti 10 dg hl m 6 mm h was conducted identifying that lot number 20070as02 was released in one batch.Batch 1: released on 24 february 2021 with no discrepancies.Supplier: tyber medical.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACIS PROTI 10 DG HL M 6 MM H
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13506647
Report Number1526439-2022-00199
Device Sequence Number17430340
Product Code ODP
UDI-Device Identifier00819917021912
UDI-Public(01)00819917021912
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208843005
Device Catalogue Number208843005
Device Lot Number20070AS02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer05/11/2023
08/04/2023
08/04/2023
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date05/24/2023
08/09/2023
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACIS PROTI 10 DG HL M 6 MM H; SKY 1 LEVEL PLTE 14MM TI; SKY VARIABLE S-D SCW 14MM TI; SKY VARIABLE S-D SCW 14MM TI; SKY VARIABLE S-D SCW 14MM TI; SKY VARIABLE S-D SCW 14MM TI; UNK FORCEPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale